# SDR HYIA2012052200001

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 22,291 hours
- Engine: Cont TSIO520VB
- Engine time: 60 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOST POWER, VIBRATED SUDDENLY.  INSPECTED ENGINE, CHECKED PARAMETERS, PERFORMED COMPRESSION CHECK, ADJUSTED IDLE FUEL MIXTURE, CHECKED RT WING TANK SUMP FOR WATER, PERFORMED RUN UP, COULD NOT DUPLICATE,  FCF CHECKS GOOD.
